MAUDE Adverse Event Report: SYNTHES GMBH TFNA FEM NAIL Ø10 LE 130° L400 TIMO15; ROD, FIXATION, INTRMEDULLARY AND ACCESSORIES

SYNTHES GMBH TFNA FEM NAIL Ø10 LE 130° L400 TIMO15; ROD, FIXATION, INTRMEDULLARY AND ACCESSORIES
Catalog Number 04.037.061S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the catalog/model number was not provided, (01) gtin is not available.
 
Event or Problem Description
It was reported that patient has a postoperatively broken tfna nail.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: a3a, d4 (primary udi #, expiration, lot), g4 (pma), h4.Corrected: b3, d1, d4 (catalog).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d9, d10 the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h6: photo investigation: the product was not returned to depuy synthes, however photos were provided for review.The x-ray investigation revealed nail broke from the proximal hole were blade is assembled.With the information provided is not possible to determine a potential cause at this moment.The mode of failure of the device is multi-factorial and consideration must be given to all other potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.As the device was not returned, and as-received condition could not be assessed, a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the tfna fem nail ø10 le 130° l400 timo15 would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: manufacturing location: monument, manufacturing date: 19-may-2022, expiration date: 01- may -2032, part number: 04.037.061s, 10mm/130 deg ti cann tfna 400mm / left ¿ sterile, lot number: 825p448 (sterile), lot quantity: (b)(4).Component part(s) reviewed: part number: 04.037.942.2, lock prong, 130 degree, tfna, lot number: 797p920, lot quantity: (b)(4), (b)(4) pieces were scrapped in cell at (b)(4), turn profile due to part-outer diameter under.(b)(4) pieces were scrapped in cell at (b)(4), final inspection due to dropped part.Production order traveler met all inspection acceptance criteria apart from the (b)(4) scrapped pieces.Inspection sheets (b)(4) met all inspection acceptance criteria.Part number: 04.037.912.3, tfna lock drive, lot number: 792p892, lot quantity: (b)(4), (b)(4) was scrapped in cell at (b)(4), final inspection due to dropped part.(b)(4) were scrapped in cell at (b)(4), final inspection due to surface finish-dings/scratches.(b)(4) noted in cell at (b)(4), pack/label due to weigh count-weight variance.Production order traveler met all inspection acceptance criteria apart from the three pieces scrapped and one piece noted.Inspection sheets (b)(4) met all inspection acceptance criteria.Part number: 21127, timoagri16.00.Lot number: 5939081.Lot quantity: (b)(4).Inspection instruction met all inspection acceptance criteria.Certified test report supplied by (b)(4) dated 08-dec-2021 was reviewed and determined to be conforming.Lot summary report dated 17-mar-2022 met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.Device history review: a manufacturing record evaluation was performed for the finished device with batch number 825p448.No nonconformities or manufacturing irregularities have identified related to the complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11.Additional narrative: h3, h6: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found nail was broken at the proximal hole.The broken fragment was returned for examination and the fracture surface was examined, the fracture suggest that the implant was exposed to a high stress event.There is no indication of damage related to material issues was observed.Additionally, it was observed with signs of scratches and wear which could have been due to implantation and extraction process.With the information provided is not possible to determine a potential cause at this moment.The mode of failure of the device is multi-factorial and consideration must be given to all other potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.A dimensional inspection was unable to be performed due to the post-manufacturing damage.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the tfna fem nail ø10 le 130° l400 timo15 would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: manufacturing location: monument.Manufacturing date: 19-may-2022.Expiration date: 01- may -2032.Part number: 04.037.061s, 10mm/130 deg ti cann tfna 400mm / left ¿ sterile.Lot number: 825p448 (sterile).Lot quantity: (b)(4).Component part(s) reviewed: part number: 04.037.942.2, lock prong, 130 degree, tfna.Lot number: 797p920.Lot quantity: (b)(4).Ten (10) pieces were scrapped in cell at op #10, turn profile due to part-outer diameter under.Two (2) pieces were scrapped in cell at op #70, final inspection due to dropped part.Production order traveler met all inspection acceptance criteria apart from the 12 scrapped pieces.Inspection sheets (b)(4) rev c met all inspection acceptance criteria.Part number: 04.037.912.3, tfna lock drive.Lot number: 792p892.Lot quantity: (b)(4).One piece was scrapped in cell at op #50, final inspection due to dropped part.Two pieces were scrapped in cell at op #50, final inspection due to surface finish-dings/scratches.One piece was noted in cell at op #80, pack/label due to weigh count-weight variance.Production order traveler met all inspection acceptance criteria apart from the three pieces scrapped and one piece noted.Inspection sheets (b)(4) rev a met all inspection acceptance criteria.Part number: 21127, timoagri16.00.Lot number: 5939081.Lot quantity: (b)(4) lbs.Inspection instruction met all inspection acceptance criteria.Certified test report supplied by (b)(4) dated 08-dec-2021 was reviewed and determined to be conforming.Lot summary report dated 17-mar-2022 met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.Device history review: on 23-mar-2026 dhr reviewed by: (b)(4).A manufacturing record evaluation was performed for the finished device with batch number 825p448.No nonconformities or manufacturing irregularities have identified related to the complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA FEM NAIL Ø10 LE 130° L400 TIMO15
Common Device Name
ROD, FIXATION, INTRMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key24401192
Report Number8030965-2026-01746
Device Sequence Number8223667
Product Code HSB
UDI-Device Identifier10886982096173
UDI-Public(01)10886982096173(17)320501(10)825P448
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.037.061S
Device Lot Number825P448
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer02/23/2026
03/12/2026
03/19/2026
03/30/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/03/2026
03/17/2026
03/20/2026
03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TFNA HELICAL BLADE PERF L95 TAN; UNK - NAILS: TFNA
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale